# SDR 05FDEA01587

- Difficulty date: June 7, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,630 hours, 35,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O MCD A LIGHTS ON FWD ILLUM.  FOLLOWED QRH RED TABS AND RETURNED TO AFW.  A LIGHT WENT OUT ON FINAL.  MAIN CARGO DOOR WARNING LIGHT SYSTEM (A OR B) INOP.  VERIFY DOOR CLOSED AND LOCKED PRIOR TO EACH BLOCK OUT.  CLEANED CONNECTOR ON SYS-A MICROSWITCH PER SMP AND RAN DOOR THROUGH SEVERAL CYCLES.  OPS CHECK SATISFACTORY IAW NASI SYSTEM DOOR MANUAL FXV-727-MM14.  OK FOR SERVICE.
